How are you? When did you start taking Propranolol 20 mg? Side effects of propranolol include abdominal cramps, diarrhea, constipation, fatigue, insomnia, nausea, depression, memory loss, fever, lightheadedness, slow heart rate, low blood pressure, cold extremities, sore throat, and shortness of breath( ref: http://www.medicinenet.com/propranolol/page2.htm). It is possible that your symptoms are related to the medication you are taking. If it is necessary to discontinue propranolol, its dosage should be reduced gradually over several weeks. Talk to your doctor about this for proper management. Take care and regards.
Hello. I started propranolol about six months ago. These symptoms started about two months ago and are getting worse.
Thanks for the clarification. Tapering of the propranolol prior to discontinuing may be indicated if this is the case. You may need to have this evaluated further by your attending physician and discuss the possibility of anxiety as well. Take care always.